# SDR IPXA2020042254512

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,583 hours, 19,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002159
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#1 SLAT REMOVE FOR REPAIRREPAIRED IAW B757 SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-2
